# SDR MASA2022042300116

- Difficulty date: April 24, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 42,367 hours, 33,984 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT - EMERGENCY DECLARED
R/R DCU 1
